# SDR SIMA201908065002

- Difficulty date: August 5, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N251NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000641
- Aircraft time: 6,512 hours, 4,239 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FOUND RT LANDING LIGHT INOPERATIVE. ADJUSTED THE RT LANDING LIGHT IAW AMM 33-41-00.  OPS CHECKED GOOD. NO FURTHER DEFECT NOTED.
